# SDR DLM88090627

- Difficulty date: April 4, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 3936403
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR ACTUATOR UPPER MOUNT TRAPEZOIDAL FITTING CRACKED AFT SIDE AT RADIUS.  REPAIRED PER REPLACEMENT PER 51-30-05 ON NR 240818.
